# SDR SWIA200718863

- Difficulty date: November 11, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 15,276 hours, 12,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3751 - EMERGENCY LIGHT PODS AT ROWS 5 AND 10 ARE INOP.  RELAMPED AS REQUIRED.  OPS CHECK GOOD.
